A continuous buoyancy based convection scheme: one- and three-dimensional validation
Article first published online: 12 APR 2011
©2011 The Author Tellus A©2011 John Wiley & Sons A/S
Volume 63, Issue 4, pages 687–706, August 2011
How to Cite
GUÉRÉMY, J. F. (2011), A continuous buoyancy based convection scheme: one- and three-dimensional validation. Tellus A, 63: 687–706. doi: 10.1111/j.1600-0870.2011.00521.x
- Issue published online: 18 JUL 2011
- Article first published online: 12 APR 2011
- Accepted manuscript online: 14 MAR 2011 06:28AM EST
- (Manuscript received 20 April 2010; in final form 28 February 2011)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!